Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Why i am having back pain after the treatment of TB ?

Hi! I was a former TB patient 4 years ago and was treated for 6 months. At that time, I only had night sweats , back pain and decreased appetite. I went to the doctor with a chest x-ray which revealed an infiltrate. The doctor diagnosed me to have TB so I was treated. I have been experiencing back pain that comes and goes for 2 years. It usually occurs when I am stressed and during cold weather. I had a chest x-ray last year that revealed an old scar of TB and the doctor said that I am completely healed from TB. Still, my back pain occurs. What do you think seems to be a problem? Could this be TB again but the doctor failed to recognize it?
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hi welcome to healthcareMagic



Since you are an old TB patient, do not neglect the pain, you need to Do CT or MRI to rule out the possibilities of Potts spine ( TB of spinal cord), which is more chances in patients with previously infected with TB.. Hence with Xray , it may not be visible to see it, in early stage of disease, you need to do CT or MRI... consult an orthopedician they will guide you....Hope i have answered your question



Takecare
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor